# SDR LMM2006F00000

- Difficulty date: April 18, 2006
- Submitted: May 11, 2006
- Operation: Air carrier
- Aircraft: N650TS
- Make and model: Cessna 650
- Aircraft serial: 6500219
- Engine: Garrtt TFE731*
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 602EN6026
- Condition: Defective
- Location: Nlg Uplock
- Part time: 4,718 hours
- Component: Nose Gear Uploc
- Component part number: 99140961
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING LANDING GEAR RETRACTION, AFTER TAKEOFF.  BOTH MAIN GEAR RETRACTED NORMALLY (GREEN LIGHTS OUT).  RED TRANSIENT LIGHT REMAINED ON.  NOSE GEAR GREEN LIGHT WENT OUT, MOMENTARILY AND THEN CAME BACK ON.  (K)
